# SDR REXA95068

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED RT ACTUATOR IAW AMM 32-10-3.  PERFORMED GEAR SWING, OPS CHECK GOOD.  OK FOR SERVICE.  (X)
